# SDR UALA2011112906563

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 49,106 hours, 19,539 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT CREW OXYGEN LEAK.  AIRCRAFT LOSES ABOUT 600 LBS OF PRESSURE EVERY 4-6 DAYS.  REPLACED F/O OXYGEN MASK PER MM.  SERVICED O2.
